# SDR UPS04442769

- Difficulty date: July 13, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, COCKPIT - BS 360 LT FRAME ATTACH SUPPORT ANGLE FOUND CRACKED AT STR 2.  COCKPIT BS 360 LT FRAME STR 2 SUPPORT ANGLE REPLACED AS PER SRM 51-10-01 PG 8.
